American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06.75) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Donald P. Minassian. On the direct product of $V$-groups . Proc. Amer. Math. Soc. 30 (1971) 434-436. MR 0286727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. J. Hursey. On ordered polycyclic groups . Proc. Amer. Math. Soc. 28 (1971) 391-394. MR 0279015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Donald A. Chambless. Representations of $l$-groups by almost-finite quotient maps . Proc. Amer. Math. Soc. 28 (1971) 59-62. MR 0274366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert L. Madell. Chains which are coset spaces of $tl$-groups . Proc. Amer. Math. Soc. 25 (1970) 755-759. MR 0263716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Herbert A. Hollister. Groups in which every maximal partial order is isolated . Proc. Amer. Math. Soc. 19 (1968) 467-469. MR 0223282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Herbert A. Hollister. On a condition of Ohnishi . Proc. Amer. Math. Soc. 19 (1968) 1337-1340. MR 0232722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul F. Conrad. Subdirect sums of integers and reals . Proc. Amer. Math. Soc. 19 (1968) 1176-1182. MR 0232721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. H. Clifford. Partially ordered groups of the second and third kinds . Proc. Amer. Math. Soc. 17 (1966) 219-225. MR 0199282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Roger Teller. On partially ordered groups satisfying the Riesz interpolation property . Proc. Amer. Math. Soc. 16 (1965) 1392-1400. MR 0188310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charles Holland. A class of simple lattice-ordered groups . Proc. Amer. Math. Soc. 16 (1965) 326-329. MR 0173717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul F. Conrad. Regularly ordered groups . Proc. Amer. Math. Soc. 13 (1962) 726-731. MR 0146272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. J. Tully. The existence of a total order on a group . Proc. Amer. Math. Soc. 13 (1962) 217-219. MR 0133382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. S. Wolk. On the interval topology of an $l$-group . Proc. Amer. Math. Soc. 12 (1961) 304-307. MR 0122900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia